Radiesse is a thicker filler that requires placement in deeper areas. Because of this it is not the ideal filler for the tear trough (under yee area). Given that it has only been one day post injection it is possible that what you are seeing is swelling, bruising, or even a hematoma. Try to alternate warm and cool compresses. See the doctor that injected you for further evaluation and you may have to give it a couple of weeks to see what direction this is headed.
This is unfortunate to say the least. Radiesse needs to be put in very deeply, thus it's usually not ideal for the eye region because the skin is much too thin there. There isn't a way to dissolve, which is really sad when something like this happens. You can possibly make it a bit better with some kenalog injections, but not always. Really, time is usually your best bet and Radiesse lasts about a year. If the injections were done very recently there's a chance your injector could help by injecting a numbing agent and trying to smooth and manipulate the area. But it's a hard call because this doesn't always work.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
Sorry about your experience. I am not sure how long ago you had your injection. Depending on the timing it could be swelling or the actual material (Radiesse). Typically the swelling takes several days to weeks to decrease however I have seen patients where it took up to 2 months for all the swelling to subside. Although I agree that Radiesse is not for under the eyes (as it is a very viscous material) I assume that it was injected in the area of your cheek under your eyes and not directly under your lower eyelid. Please let me know if that is correct and also when it was injected.
I do not believe Radiesse is ideal for under the eye filler. You may need to wait at least 12 weeks for all the swelling to settle then re-evaluate and the srgeon will be able to give a better advise as whether this is a filler or granuloma. It may require surgery to remove.
In my practice every cosmetic patient is addressed separately as there are no "cookbook" approaches even after almost 20 years of filler experience.We use many different fillers in the same patient to achieve a optimal correction. If you have a lump from injection, than I would recommend you discuss with a dermatologist board certified and experienced in fillers in your area.